Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 86594, 13 pages
http://dx.doi.org/10.1155/MPE/2006/86594

Regular and chaotic motion of a bush-shaft system with tribological processes

Department of Automatics and Biomechanics (K-16), Technical University of Łódź, 1/15 Stefanowskiego Street, Łódź 90-924, Poland

Received 19 July 2004; Revised 16 August 2005; Accepted 23 August 2005

Copyright © 2006 Jan Awrejcewicz and Yuriy Pyryev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Awrejcewicz and Yuriy Pyryev, “Regular and chaotic motion of a bush-shaft system with tribological processes,” Mathematical Problems in Engineering, vol. 2006, Article ID 86594, 13 pages, 2006. https://doi.org/10.1155/MPE/2006/86594.